MathSciNet Relay Station
MathSciNet bibliographic data
MR2496893 90B10 (65K10 90C35)
Muhandiramge, Ranga; Boland, Natashia; Wang, Song Convergent network approximation for the continuous Euclidean length constrained minimum cost path problem. SIAM J. Optim. 20 (2009), no. 1, 54–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement